# SDR EY2R9600864

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod Pin
- Part number: B3490
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTONR ROD FOUND CORRODED.
